Maynooth University

Maynooth University ePrints and eTheses Archive

Maynooth University Library

Manifolds of low cohomogeneity and positive Ricci curvature

Bechtluft-Sachs, Stefan and Wraith, David J. (2010) Manifolds of low cohomogeneity and positive Ricci curvature. Differential Geometry and Its Applications, 28 (3). pp. 282-289. ISSN 0926-2245

[img] Download (149kB)

Abstract

We classify compact asystatic G-manifolds with xed point singular orbits in cohomogeneity  3 up to equivariant di eomorphism. From this we derive existence results for invariant metrics of positive Ricci curvature on such objects. We also develop non-existence results for invariant metrics of positive Ricci curvature in cohomogeneity four.

Item Type: Article
Keywords: Manifolds; cohomogeneity; positive Ricci curvature;
Subjects: Science & Engineering > Mathematics & Statistics
Item ID: 2071
Depositing User: Dr. Stefan Bechtluft-Sachs
Date Deposited: 10 Aug 2010 15:39
Journal or Publication Title: Differential Geometry and Its Applications
Publisher: Elsevier
Refereed: No
URI:

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...